# SDR ASAA2013120596769

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 6546431255SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FOREFLAP L/E IS CHAFED IN TWO AREAS JUST INBD FLAP OTBD TRACK.   REPAIRED IAW SRM 57-53-01-2R-1, FIG 201.
